# SDR AU000365

- Difficulty date: May 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1430028
- Condition: Worn
- Location: Aileron Control
- Part time: 133 cycles
- Component: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT AILERON CONTROL CABLES WORN BEYOND LIMITS IN THE AREA OF THE OUTER GUIDES.
